Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 86, NWS Tampa Bay, FL

November 10, 2007

NWS Tampa Bay, FL issued this red flag warning at Nov 10, 2007, 4:07 PM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2007, 4:07 PM EST (21:07 UTC)
Expired
Nov 10, 2007, 7:00 PM EST
In force
3 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 102107
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
407 PM EST SAT NOV 10 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS AFTERNOON FOR
CHARLOTTE AND LEE COUNTIES...

.HIGH PRESSURE REMAINS OVER THE AREA THROUGH THE WEEKEND MOISTURE
IS EXPECTED TO SLOWLY INCREASE THROUGH THE WEEKEND WITH 1 TO 3 HOURS
OF RH VALUES BELOW 35 PERCENT POSSIBLE ON SUNDAY AFTERNOON OVER MOST
OF THE AREA.

FLZ062-065-110000-
/O.NEW.KTBW.FW.W.0086.071110T2107Z-071111T0000Z/
CHARLOTTE-LEE-
407 PM EST SAT NOV 10 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 10, 1:30 PM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Nov 10, 1:30 PM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
130 PM EST SAT NOV 10 2007

.SHORT TERM (TONIGHT-MONDAY)...REINFORCING SURFACE HIGH PRESSURE
WILL BUILD DOWN THE MID ATLANTIC COAST ACROSS FLORIDA TONIGHT AND
SUNDAY.  DRY AIR AND MOSTLY CLEAR SKIES WILL CONTINUE OVER THE REGION
AS STRONG SUBSIDENCE PERSISTS THROUGH MONDAY.  SURFACE HIGH WILL SINK
SOUTH ON MONDAY OVER GEORGIA WITH EAST TO NORTHEAST LOW LEVEL FLOW
CONTINUING. TEMPERATURES WILL RUN NEAR CLIMATIC NORMALS EACH DAY.

.LONG TERM (MONDAY NIGHT-SATURDAY)...HIGH PRESSURE WILL GRADUALLY
LOSE ITS GRIP ON THE SUNSHINE STATE THROUGH THE LATTER PART OF NEXT
WEEK.  MODEL GUIDANCE CONTINUES TO HAVE A DIFFICULT TIME WITH THE
APPROACHING WEATHER MAKER FOR LATE IN THE WEEK/NEXT WEEKEND...BUT
HAVE COME IN BETTER AGREEMENT WITH EACH RUN.  THEREFORE...HAVE MADE
A FEW ADJUSTMENTS TO THE CURRENT FORECAST BASED ON A SLIGHTLY
ACCELERATED APPROACH OF THE FRONT AND EXTENDED THE POTENTIAL FOR
SHOWERS DURING THE FRI-SUN TIME FRAME.  IN THE MEANTIME...TRANQUIL
WEATHER PATTERN WILL PREVAIL COMPLIMENTS OF A RIDGE OF HIGH
PRESSURE.  EXPECT A RELATIVELY LIGHT TO MODERATE AND VEERING WIND
FLOW REGIME THROUGH MUCH OF THE WEEK BEFORE THE ADVERTISED FRONTAL
PASSAGE SATURDAY ON THE NOSE OF A RESPECTABLE AREA OF HIGH PRESSURE
DIVING DOWN THE ROCKIES FROM WESTERN CANADA.

&&

.AVIATION...VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS FOR
THE TPA/PIE/SRQ/FMY/RSW TERMINALS.  AN HOUR OR TWO OF GUSTS TO
AROUND 15 KNOTS CAN BE EXPECTED BEFORE 00Z ALONG WITH A FEW CLOUDS
AROUND 4500 TO 5000 FEET...IN THE VICINITY OF TPA...BUT MAINLY
NORTH.

&&

.MARINE...WINDS AND SEAS WILL INCREASE SUNDAY NIGHT AS THE GRADIENT
TIGHTENS OVER THE COASTAL WATERS.  SCEC CONDITIONS POSSIBLE...
ESPECIALLY ACROSS THE OUTER WATERS.  CONDITIONS WILL BE SHORT LIVED
AS GRADIENT IS EXPECTED TO RELAX ON MONDAY WITH WINDS AND SEAS
SUBSIDING.  OTHERWISE...NO HAZARDS ARE EXPECTED THROUGH THE PERIOD.

&&

.FIRE WEATHER...MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO NEAR
35 PERCENT SUNDAY AFTERNOON OVER THE NORTHERN FORECAST AREA AND
INTERIOR.  LOW LEVEL MOISTURE WILL INCREASE ON MONDAY WITH NO HAZARDS
EXPECTED THROUGH MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  55  78  58  80 /   0   0   0   5
FMY  55  80  59  83 /   0   0   0   5
GIF  53  78  58  81 /   0   0   0   5
SRQ  54  78  57  81 /   0   0   0   5
BKV  45  77  51  80 /   0   0   0   5
SPG  60  76  61  79 /   0   0   0   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.

GULF WATERS...NONE.
&&

EO/BL
Hazardous weather outlook, Nov 10, 4:33 AM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
433 AM EST SAT NOV 10 2007

FLZ039-042-043-048>052-055>057-060>062-065-102145-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
433 AM EST SAT NOV 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
DRY CONDITIONS WILL CONTINUE ACROSS THE REGION TODAY WITH A
POSSIBLE FIRE WEATHER RISK MAINLY ACROSS THE INLAND PORTIONS OF
THE AREA. RELATIVE HUMIDITY VALUES COULD FALL TO OR JUST BELOW 35
PERCENT FOR 1 TO POSSIBLY 3 HOURS IN THE DRIEST INTERIOR LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...WIND AND SEA IMPACT...
SUNDAY NIGHT EASTERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 20
KNOTS OFFSHORE. THIS WILL MAKE FOR DANGEROUS BOATING CONDITIONS
FOR SMALL CRAFT AND THEREFORE SMALL CRAFT OPERATORS SHOULD PLAN
ACCORDINGLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

RD

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.